Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Nonlinear Waves and Weak Turbulence

About this Title

V. E. Zakharov, Landau Institute for Theoretical Physics, Moscow, Russia, Editor

Publication: American Mathematical Society Translations: Series 2
Publication Year: 1998; Volume 182
ISBNs: 978-0-8218-4113-6 (print); 978-1-4704-3393-2 (online)
MathSciNet review: MR1618731
MSC: Primary 35-06; Secondary 76-06, 76B15, 76Cxx, 76Fxx

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter